# SDR SWAA2021071493466

- Difficulty date: July 10, 2021
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N8818Q
- Make and model: Boeing 737-8
- Aircraft serial: 36722
- Aircraft time: 472 hours, 238 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Alignment
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR NOT ALIGNED PROPERLY / R1 SERVICE DOOR GIRT BAR ALIGNED PROPERLY IAW SIP.
